MAUDE Adverse Event Report: STERIS CORPORATION REVITAL-OX; HIGH LEVEL DISINFECTANT

STERIS CORPORATION REVITAL-OX; HIGH LEVEL DISINFECTANT
Model Number 4453AW
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
REVITAL-OX
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key25846649
Report Number1937531-2026-00005
Device Sequence Number10492363
Product Code MED
UDI-Device Identifier00724995216924
UDI-Public(01)00724995216924(10)021826A82010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K232918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4453AW
Device Catalogue Number4453AW
Device Lot Number(10)021826A82010
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown